# SDR SWIA200210789

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 30,260 hours, 36,598 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0920
- Condition: Failed
- Location: T/E Flap
- Part time: 538 hours, 468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FLAPS WOULD NOT SET TO 15 DEGREES.  RECEIVED A CONTROL FAULT MESSAGE FOR THE OUTBOARD FLAPS.  INSTALLED SERVICEABLE OUTBOARD FLAP ACTUATOR (RIGHT) IAW MM 27-50-00.  OPS CHECK GOOD.
